Top answers from doctors based on your search:
Disclaimer

long term goal for acute pain

A female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Muscular: The anxiety and stress are causing marked tensing of the neck musculature giving you the feeling of pressure and swelling. Discuss this with your phys ... Read More
1
1 thank
Dr. Nayana Trivedi
38 years experience Internal Medicine
Stress: Relax and try to meditate. deep breathing to help relax. Please get the help from your family and MD for the Stress
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 24-year-old male asked:
Dr. David Satloff
39 years experience Pain Management
Primary concern: the primary concern is fluid build up in the lungs....So, see a lung specialist to be appropriately treated
1
1 thank
A 28-year-old female asked:
Dr. John Michalski
35 years experience Orthopedic Surgery
Knee pain: Causes are many. Consider patellofemoral maltracking, meniscal tears, plica syndrome, ligament sprains, muscle strains all as the most common cause. Y ... Read More
2
2 thanks
A 38-year-old member asked:
Dr. Rita Agarwal
34 years experience Anesthesiology
Recurrence: The major side effect of overdose is slow to no breathing. Naloxone is used to treat morphine overdose. It is shorter acting than morphine, so dependi ... Read More
3
3 thanks
A 29-year-old male asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Possible: All bodies are different. Although the use was acute perhaps the person has an underlying condition which has been provoked by the stimulant use.
A 39-year-old female asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Drug effects/toxins: Sudden onset is unusual & of great concern. The most commonly prescribed drugs in the elderly, statins, have been found to cause this exact side effe ... Read More
1
1 thank
A 48-year-old female asked:
Dr. Michael Gewirtz
38 years experience Urgent Care
Unknown: I would follow up with Gerontologist. There is a chance of chronic pancreas problems and malabsorbtion
1
1 thank
A male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Discuss w/ Dr: Even the doctors treating him may not now, but they'll be best able to predict. This may be a time to make decisions that will work best for the worst ... Read More
2
2 thanks
A male asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Anger, anxiety ..: Please have your Primary doctor refer you to a Psychologist. She/he will help you through this!
A member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Hello. : Hello. I don't know about coming off of hydrocodone. However, there are reports of acute pancreatitis due to the use of hydrocodone (somewhat rare).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month